# SDR WX0A2025062732476

- Difficulty date: June 23, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 51,842 hours, 34,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU FAIL CAPACITY CHECK / (RESOLVED ON W/O: 524218 TASKCARD: NR-00002 ) W/O 524218 C/W, AWR ACCOMPLISHED IAW GMM 21.2.6"
